Israel Journal of Mathematics

, Volume 46, Issue 1, pp 67–96

Transformations on [0, 1] with infinite invariant measures

  • Maximilian Thaler
Article

DOI: 10.1007/BF02760623

Cite this article as:
Thaler, M. Israel J. Math. (1983) 46: 67. doi:10.1007/BF02760623

Abstract

Under certain regularity conditions a real transformation with indifferent fixed points has an infinite invariant measure equivalent to Lebesgue measure. In this paper several ergodic properties of such transformations are established.

Copyright information

© Hebrew University 1983

Authors and Affiliations

  • Maximilian Thaler
    • 1
  1. 1.Mathematisches InstitutSalzburgAustria